# SDR SIMA20161110001

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 29,950 hours, 25,275 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT HYD LOW QTY E1 HYD PUMP FAIL.  REMOVED AND REPLACED E1 HYD PRESSURE HOSE IAW AMM 29-10-03. OPS AND LEAK CHECKED GOOD. NO DEFECTS NOTED.
